# SDR YENA2022082600819

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus A320-232
- Aircraft serial: 55158
- Aircraft time: 351 hours, 116 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: None
- Part number: 4142A000003
- Part serial: 4142A00LI000564
- Condition: Failed
- Location: Lgscu-1
- Part time: 351 hours, 116 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1396, PDX-BOS. 'NOSE STEER FAULT FIRE SYSTEM FAUL GEAR  FAULT FLT CTRL FAUL SLAT FAULT FLAP FAULT WOW FAULT EICAS MESSAGES APPEARED IN FLIGHT; REMOVED AND REPLACED LGSCU IAW AMP BD500-A-J32-61-01-01AAA-520A-A ALL OPS TESTS PASSED. A/C OK FOR CONTINUED SERVICE.'
